MAUDE Adverse Event Report: OSARTIS GMBH SIMPLEX HV WITH GENTAMICIN

OSARTIS GMBH SIMPLEX HV WITH GENTAMICIN
Model Number 6195-1-001
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Patient Device Interaction Problem (4001); Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Failure of Implant (1924); Arthralgia (2355)
Date of Event 10/31/2019
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported by the patient's attorney through a legal claim that allegedly on (b)(6) 2018 the patient underwent a left total knee arthroplasty with simplex hv bone cement with gentamicin.It is further alleged that on (b)(6) 2019 the patient underwent revision surgery due to alleged loosening.No additional information have been provided.

Brand Name
SIMPLEX HV WITH GENTAMICIN
Common Device Name
SIMPLEX HV WITH GENTAMICIN
Manufacturer (Section D)
OSARTIS GMBH
auf der beune 101
muenster, hesse 64839
GM  64839
MDR Report Key10815560
Report Number9615014-2020-00027
Device Sequence Number17174744
Product Code MBB
UDI-Device Identifier04260056885761
UDI-Public04260056885761
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K123081
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2019
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor,foreign,other
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Notification
Type of Report Initial
Report Date (Section B) 11/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number6195-1-001
Device Catalogue Number6195-1-010
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/15/2020
Initial Report FDA Received Date11/10/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
TRIATHLON CR FEM COMPLOT UNKNOWNREF 5510F301; TRIATHLON PRIM TIB BASELOT UNKNOWNREF 5520-B-300; TRIATHLON SYMMETRIC X3LOT UNKNOWNREF 5550-G-319; X3 TRIATHLON CS INSERTLOT UNKNOWNREF 5531G309
Outcome Attributed to Adverse Event Other;
Patient Age58 YR